# SDR 00FDEA00553

- Difficulty date: August 16, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C260146
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BS 765 - 850, LBL 45, WL 208 ON SEAT TRACK.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 51-30-8, 51-30-2.
